? 發問於 健康其他 - 健康 · 1 十年前

Dear Doctor :A questions on contraceptive pills and abortion

I would like to ask what is the effect on body after stoppage on contraceptive pills (yasmine) whom had taken for about 4 months , after that , will the painful during period be much more heavy ?

By the way , I also want to ask will the painful during period would be heavier after the girls received an abortion before .

Thx a lot

1 個解答

評分
  • 1 十年前
    最愛解答

    I can only help you on the contraception part not the abortion part.

    Well, i took Yasmine too..Had been taken for 6 months and stopped, I didnt notice if I'd any body changed. however, the month after i stopped the pill, my period had gone really messy, non-accurate, painful, heavy and lots of acne (just like what i was before i took Yasmine). so what I can say is you cant really rely on the pill too much, because once you off it, same thing come back again just like I did.

    About the abortion question, I suggest you can go to the pharmacy/doctor and ask for help.

    Hope this can help u

    資料來源: myself
還有問題嗎?立即提問即可得到解答。